Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singular quadratic functionals


Authors: Marston Morse and Walter Leighton
Journal: Trans. Amer. Math. Soc. 40 (1936), 252-286
MSC: Primary 49R50; Secondary 58E30
MathSciNet review: 1501873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49R50, 58E30

Retrieve articles in all journals with MSC: 49R50, 58E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501873-7
PII: S 0002-9947(1936)1501873-7
Article copyright: © Copyright 1936 American Mathematical Society